The action of a compact Lie group on nilpotent Lie algebras of type n,2

Giovanni Falcone, Giovanni Falcone, Ágota Figula

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We classify finite-dimensional real nilpotent Lie algebras with 2-dimensional central commutator ideals admitting a Lie group of automorphisms isomorphic to SO2(ℝR). This is the first step to extend the class of nilpotent Lie algebras of type {n,2} to solvable Lie algebras in which has codimension one.
Original languageEnglish
Pages (from-to)795-806
Number of pages12
JournalForum Mathematicum
Volume28
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The action of a compact Lie group on nilpotent Lie algebras of type n,2'. Together they form a unique fingerprint.

Cite this